MathSciNet Relay Station
MathSciNet bibliographic data
MR2395145 47A52 (47A50 65J20)
Kindermann, Stefan; Neubauer, Andreas On the convergence of the quasioptimality criterion for (iterated) Tikhonov regularization. Inverse Probl. Imaging 2 (2008), no. 2, 291–299.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement